# SDR UALA2009061001647

- Difficulty date: June 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 55,363 hours, 20,518 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Cartridge
- Part number: 20023442
- Condition: Out Of Tolerance
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO REPLACE THE LT OVERWING SLIDE MASTER CONTROL VALVE SQUIB.  REPLACED THE LT UNFIRED MASTER CONTROL VALVE SQUIB.  ACP SQUIB TEST, OPS CHECKED GOOD.
